The Stephen King Writing Challenge – Day Two
On Wednesday my energy was at an all time low, and the challenge really took a chunk out of me. Let’s see how that played out.
4:50 – Wow. OK, wow, I am tired. Maybe I should sleep for 5 more minutes…
5:40 – SERIOUSLY?
5:50 – OK, at the computer. Today I’m going to work on the short story about the young lady landlord who learns that her tenant, a famous musician who is using one of her spaces to record his next album, has died unexpectedly, and her place is about to become a shrine to his legacy.
6:07 – Am I looking up Emo Band Name generators at 6:07am? Yes. Yes I am.
6:10 – Some Kind Of Lack of Homework or Our Final Fallen Day? Our Final Fallen Day. Definitely.
6:20 – OK, I’ve been writing for a bit. I should have over 1000 words by now. Let me check my… 635 words? HOW?
6:25 – Maybe if I optimized the sounds around me? I’ve got that chakra healing Hz-tuned music. Let’s try that.
6:44 – Aaaand I’ve hit a wall at 1207 words. Wait, 1207 words? In 20 minutes? Nice.
6:45 – If I don’t track down my clothes for today or post yesterday’s blog log I won’t be able to do it until later… I guess this is where I’m going to stop for now.
7:15 – Start getting ready
8:30 – Leave the house for the day.
3:45 – Finally start heading home for the day, only to realize I need groceries.
4:00 – Finally home. I just want to sit back, take a nap and I HAVEN’T FINISHED MY WORD COUNT OR MY PHYSICAL EXERCISE BLAST IT.
4:30 – After doing 30 minutes of yard work, I finally made it inside to hose myself off and do laundry.
5:00 – Food and YouTube videos.
6:45 – Is it time to finish my word count for the day?
7:00 – Yeah, let’s get started.
7:45 – Hey, not bad! I got the last 600 or so words done in record time. I could start reading my book now and be done by 9:00!
8:00 – Or I could get a snack.
8:10 – And watch a video.
8:25 – Ooo, my BFF just sent me a picture of her new Inkbox tattoo! Gotta talk to her about that.
8:45 – Man, I’m still feeling beat. Maybe I should take a 10 minute nap? I don’t want to oversleep, though, so let’s set the timer for ten minutes.
8:55 – Ugh. Timer’s going off. Ten more minutes.
9:05 – Ugh. Timer’s going off. Ten more minutes.
9:15 – Ugh. Timer’s going off. Twenty more minutes.
9:35 – Ugh. Timer’s going off. That didn’t feel like twenty minutes. Twenty more minutes.
9:55 – Ugh. Timer’sgoing off. …wait. how long have I been doing this?
10:00 – I have to read my book now. Otherwise I’ll fall asleep again.
10:01 – OK, Im reading, but all my brain is doing is screaming NOOOOOOOOOOOOOO-
10:29 – -OOOOOOOOO – Oh hey, I’m almost done.
10:30 – Finally! It’s done! I can finally go to sleep without regret!
11:00 – Why am I still awake?